# SDR AWXA200501569

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 60,581 hours, 33,058 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NR 2 ENGINE COWL ICE VALVE WOULD NOT OPEN ONCE AIRBORNE BUT WORKED ON GROUND IN SEA.  CREW CYCLED SWITCH SEVERAL TIMES PER MX CONTROL AND WAS NO HELP.  ICING CONDITIONS WERE EXPECTED EN ROUTE.  CREW RETURNED TO SEA AND LANDED WITHOUT FURTHER EVENT.  MX PLACED THE NR 2 ENGINE COWL ANTI-ICE VALVE ON MEL. MX R AND R THE NR 2 ENG. ANTI-ICE VALVE, SN 1226.  NO HELP.  MEL CONTINUED, MAINTENANCE SUSPECTED WIRING.  THEN MAINTENANCE REMOVED AND REPLACED THE NO. 2 ENG. ANTI-ICE VALVE AGAIN, SN 0506 AND REPLACED THE ENGINE/WING ANTI-ICE MODULE.  OPERATIONAL TESTS WERE GOOD. ANTI-ICE VALVE SN 1226 WAS CONFIRMED FAILURE BY VENDOR, INDUCTION TEST FOUND ECXESSIVE PORT AN
